# SDR UPS04643614

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEN DRIVE LIGHT IN FLIGHT.  APU FAULTED TWICE IN FLIGHT, DID NOT START.  CREW DIVERTED TO NEAREST SUITABLE AIRPORT (DNA).  DECLARED EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  LT IDG DEFRD DMI 293462. PER FIM 24-11-00 REPLACED LH IDG & OPS CHECKED NORMAL AS PER MM 24-11-00-5. A/C OK FOR SERVICE CLEARD DMI 293462 AND REMOVED PLACARD.
